# SDR FOTR2011111204209

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- Aircraft time: 67,453 hours, 44,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 67,453 hours, 44,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 720D-740 BETWEEN S25-27 RT MISREPAIRED.  REPAIRED ON FASI WO 21180, NR 104209.
